MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The device remains implanted and therefore is not accessible for testing.As such, further investigation cannot be performed.Based on the available information, the root cause of this event cannot ultimately be established.It should be noted that the analysis of the production records confirmed that the valve satisfied all the specifications at the time of manufacture and release.Moreover, no device deficiency was reported by the site.It should be taken into consideration that the patient had a previous history of atrial flutter which is a known risk factor for stroke.Given that no device deficiencies were identified during the review of the production records, and none were reported by the site, it¿s reasonable to assume that the event was likely caused by other patient¿s medical conditions or the implanting procedure, although this cannot ultimately be confirmed.
 
Event or Problem Description
The manufacturer was informed of the following event through mantra study.Based on the information received, a perceval plus valve, pvf-m was implanted in the patient on (b)(6) 2025, through median sternotomy.Three cabg procedures were performed as concomitant procedures prior to the perceval valve implantation.Reportedly, the patient experienced a stroke on postoperative day #1, which required close monitoring, including diagnostic examinations and test.Medical judgment received suggests that the stroke could possibly be related to bilateral carotid stenosis, which was diagnosed after the event.The outcome of the event is indicated as recovered/resolved w.Sequelae.Based on the available information, the patient's medical history includes coronary artery disease, systemic hypertension, dyslipidaemia, pulmonary hypertension, and a resolved malignancy.Atrial flutter was reported and surgically treated in 2024.The patient was classified as nyha functional class ii.No device deficiency has been reported from the site.The site assessed the event as possibly related to the device, probably related to the implanting procedure and possibly related to other medical conditions.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA   V5J 5M1
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key23533059
Report Number3004478276-2025-00181
Device Sequence Number21382927
Product Code LWR
UDI-Device Identifier08022057015372
UDI-Public(01)08022057015372(240)PVF-M(17)290713
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-M
Device Catalogue NumberPVF-M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age80 YR
Patient SexMale
Patient Weight72 KG